# SDR DALA2024102210309

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 113,793 hours, 16,902 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Out Of Date
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 CHECK FOUND RH OFF WING SLIDE DOOR LATCH ACTUATOR MANUFACTURE DATE PAST DUE. CORRECTIVE ACTION: REMOVED AND REPLACED RH OFF WING SLIDE DOOR LATCH ACTUATOR AS PER B767-300 AMM 25-65-11 (0614706)
